OAW

A Unifying Local Convergence Result for Newton's Method in Riemannian Manifolds

Alvarez, Felipe, Bolte, Jérôme and Munier, J. (2008) A Unifying Local Convergence Result for Newton's Method in Riemannian Manifolds. Foundations of Computational Mathematics, 8 (2). pp. 197-226.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/23254
Item Type: Article
Language: English
Date: 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:02
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23254
URI: http://publications.ut-capitole.fr/id/eprint/3430

Actions (login required)

View Item View Item